×

zbMATH — the first resource for mathematics

Valeurs extremales de suites stationnaires de variables aléatoires m- dependantes. (French) Zbl 0479.60044

MSC:
60G10 Stationary stochastic processes
62G30 Order statistics; empirical distribution functions
PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] J. Galambos , The asymptotic theory of extreme order statistics . John Wiley , 1978 . MR 489334 | Zbl 0381.62039 · Zbl 0381.62039
[2] P. Deheuvels , Valeurs extrémales d’échantillons croissants d’une variable aléatoire réelle . Ann. Inst. Henri Poincaré , t. X , n^\circ 1 , 1974 , p. 89 - 114 . Numdam | MR 358947 | Zbl 0279.60015 · Zbl 0279.60015 · numdam:AIHPB_1974__10_1_89_0 · eudml:76997
[3] P. Deheuvels , Majoration et minoration presque sûre optimale des éléments de la statistique ordonnée d’un échantillon croissant de variables aléatoires indépendantes . Rendi Conti, Acad. Naz. dei Lincei , VIII, t. LVI , f. 5 , 1974 , p. 707 - 712 . MR 394826 | Zbl 0321.60027 · Zbl 0321.60027
[4] H. Hebna-Grabowska , D. Szynal , An almost sure invariance principle for the partial sums of infima of independent random variables . Ann. Probability , t. 7 , 1979 , p. 1036 - 1045 . Article | MR 548897 | Zbl 0423.60031 · Zbl 0423.60031 · doi:10.1214/aop/1176994896 · minidml.mathdoc.fr
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.